# SDR ASAA2017120122769

- Difficulty date: December 1, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 36,598 hours, 11,149 cycles
- System (JASC): 2310 · HF Communications System
- Part: Reu
- Part number: 534011
- Part serial: 4813
- Condition: Failed
- Location: E/E Bay
- Part time: 36,695 hours, 11,180 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF #2 WEAK ON TRANSMIT, OK ON RECEIVE. GROUNDED - YES. REMOVED AND REPLACED REU PER B737-800 AMM 23-51-01/401. REU INSTALLATION TESTED OK. REMOVED AND REPLACED #2 HF TRANCEIVER PER AMM 23-11-21/401. LRU BITE TESTED OK. VERIFIED #2 HF TRANSMITTED AND RECEIVED NORMAL ON GND. REMOVED MEL 23-11A.
